Home > Groups > Premarin and Itching > my doctor switched me to Premarin because old est...

my doctor switched me to Premarin because old est...

  • my doctor switched me to Premarin because old estrogen was not working anymore and my menopausal symptoms..severe ones, all returned) . I have taken it for only 5 days and I have had intermittent itching, no skin rash just itching but it is making me crazy. Has anyone else had this at the on-set of taking Premarin and then it finally went away after you were on it for a few weeks?

    Post created 6 months 2 weeks ago

Comments

  • I have never heard of that

    I have never heard of that before. I took it for 30 years and loved it, LOVE IT!! Until it gave me a stroke. It's known to be a bad drug.. I wish my doctor would have taken me off of it sooner.
    Good luck being on Premarin.

    6 months 2 weeks ago

  • I have never heard of that

    I have never heard of that before. I took it for 30 years and loved it, LOVE IT!! Until it gave me a stroke. It's known to be a bad drug.. I wish my doctor would have taken me off of it sooner.
    Good luck being on Premarin.

    6 months 2 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes